# SDR 97ZZZX1002

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ML
- Make and model: Airbus A320-231
- Aircraft serial: 338
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Condition: Failed
- Location: E/E Compt
- Part time: 3,612 hours
- Component: Technofan
- Stage of operation: NR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE 'EXTRACT FAULT'.  CREW REPORTED GRINDING NOISE AND ODOR OF BURNED ELECTRICAL EQUIPMENT.  REPLACED AVIONICS COOLING FAN.
